Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

what would cause a drop in HGB in just 3 days ?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2297 Questions
I am 69 yrs. old Have Prostate cancer had radiation 6/2012 PSA now .02 I also have Chronic ITP I take Nplate weekly if needed. Take weekly CBC Platelets 3/4/2014 204 HGB 14.1 CBC 3/7/2012 Platelets 244 HGB 13.3 what would cause a drop in HGB in just 3 days ? is it a concern. All other elements of WBC and CBC were in range
Posted Mon, 24 Mar 2014 in Men's Health
Answered by Dr. Shruti Rijhwani 52 minutes later
Brief Answer: Follows Detailed Answer: Dear Sir, Thank you for posting your query on HCM. Well looking into your problem I would like to tell you that this much variation is common and it is not significant . Even if you send your HB testing in different labs at same time this much variation can occur . But if you are having any symptoms like bleeding through rectum or dark coloured stools then it will concern me . Till your Hb is within normal change such mild variations dont worry me . Take care. Dr. Shruti
Above answer was peer-reviewed by
Follow-up: what would cause a drop in HGB in just 3 days ? 1 hour later
I did have some minor rectal blood ,off and on but not enough their to make a big change, I have internal Hemmerroid. In the last 3 days the amount probably would be less then when they draw at a blood sample if that.. No dark stools. No rapid heart rate. My BP is 118 /75 heart rate 73
Answered by Dr. Shruti Rijhwani 7 hours later
Brief Answer: That explains... Detailed Answer: Dear Sir, That will explain the fall in Hemoglobin. Although it is not significant and your vitals are normal, I insist that you see a surgeon and get hemorrhoid issues rectified. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor